ResearcherID Thomson Reuters  

Saldana, Joan
Create a ResearcherID badge for this researcher View publications analytics for this researcher
Close
ResearcherID: L-3255-2014
Other Names: J. Saldaña
E-mail:
URL: http://www.researcherid.com/rid/L-3255-2014
Subject: Infectious Diseases; Mathematical & Computational Biology
Keywords: complex networks, non-linear dynamics, epidemic spreading; structured population models
ORCID: http://orcid.org/0000-0001-6174-8029
My Institutions (more details)
Primary Institution:
Sub-org/Dept: Informàtica, Matemàtica Aplicada i Estadística
Role:
My URLs: http://ima.udg.edu/~jsaldana/
 
 

This list contains papers that I have authored.

publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: 
1.  Title: A Network Epidemic Model with Preventive Rewiring: Comparative Analysis of the Initial Phase
 Author(s): Britton, Tom; Juher, David; Saldana, Joan
 Source: Bulletin of Mathematical Biology Volume: 78 Issue: 12 Pages: 2427-2454 Published: 2016
 Times Cited: 0
 DOI: 10.1007/s11538-016-0227-4
added
19-Jun-17
2.  Title: Analysis of an epidemic model with awareness decay on regular random networks
 Author(s): Juher, David; Kiss, Istvan Z.; Saldana, Joan
 Source: Journal of Theoretical Biology Volume: 365 Pages: 457-468 Published: 2015
 Times Cited: 4
 DOI: 10.1016/j.jtbi.2014.10.013
added
19-Jun-17
3.  Title: Density-Dependent Diffusion and Epidemics on Heterogeneous Metapopulations
 Author(s): Avinyo, Albert; Pellicer, Marta; Ripoll, Jordi; et al.
 Source: Extended Abstracts Spring 2014: Hamiltonian Systems and Celestial Mechanics; Virus Dynamics and Evolution Pages: 143-148 Published: 2015
 Times Cited: 0
 DOI: 10.1007/978-3-319-22129-8_25
added
19-Jun-17
4.  Title: Impact of density-dependent migration flows on epidemic outbreaks in heterogeneous metapopulations
 Author(s): Ripoll, J.; Avinyo, A.; Pellicer, M.; et al.
 Source: Physical Review E Volume: 92 Issue: 2 Published: 2015
 Times Cited: 1
 DOI: 10.1103/PhysRevE.92.022809
added
19-Jun-17
5.  Title: On the early epidemic dynamics for pairwise models
 Author(s): Llensa, Carlos; Juher, David; Saldana, Joan
 Source: Journal of Theoretical Biology Volume: 352 Pages: 71-81 Published: JUL 7 2014
 Times Cited: 2
 DOI: 10.1016/j.jtbi.2014.02.037
added
19-Sep-14
6.  Title: Preface
 Author(s): Hyman, J. M.; Milner, F.; Saldana, J.
 Source: Mathematical Modelling of Natural Phenomena Volume: 9 Issue: 2 Pages: 1-3 Published: 2014
 Times Cited: 3
 DOI: 10.1051/mmnp/20149201
added
21-Sep-14
7.  Title: A PAIR-APPROXIMATION MODEL FOR SPATIAL PATTERNS IN TREE POPULATIONS WITH ASYMMETRICAL RESOURCE COMPETITION
 Author(s): Garcia-Domingo, Josep L.; Saldana, Joan
 Source: Mathematical Population Studies Volume: 20 Issue: 4 Pages: 175-191 Published: OCT 1 2013
 Times Cited: 0
 DOI: 10.1080/08898480.2013.831698
added
19-Sep-14
8.  Title: Outbreak analysis of an SIS epidemic model with rewiring
 Author(s): Juher, David; Ripoll, Jordi; Saldana, Joan
 Source: Journal of Mathematical Biology Volume: 67 Issue: 2 Pages: 411-432 Published: AUG 2013
 Times Cited: 10
 DOI: 10.1007/s00285-012-0555-4
added
19-Sep-14
9.  Title: Extinction threshold for spatial forest dynamics with height structure
 Author(s): Garcia-Domingo, Josep L.; Saldana, Joan
 Source: Journal of Theoretical Biology Volume: 276 Issue: 1 Pages: 138-149 Published: MAY 7 2011
 Times Cited: 3
 DOI: 10.1016/j.jtbi.2011.02.003
added
19-Sep-14
10.  Title: Navigation in large subway networks An informational approach
 Author(s): Barberillo, Josep; Saldana, Joan
 Source: Physica a-Statistical Mechanics and Its Applications Volume: 390 Issue: 2 Pages: 374-386 Published: JAN 15 2011
 Times Cited: 8
 DOI: 10.1016/j.physa.2010.09.017
added
19-Sep-14
publication(s)  
First Page Previous Page Page   of  4  Go Next Page Last Page
  Sort by:    Results per page: